It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Eileen on November 10, 1999 at 10:11:26:

In Reply to: Adderall posted by Dee on November 06, 1999 at 15:22:08:

Hi, My son , 9 yrs old has ADD inattentive and has been on Tenex (guanfacine) for about a year (he was put on this because he has motor tic disorder and Ritalin makes tics worse sometimes), but the tenex wasn't working so good at the start of this schoool year, so he now takes tenex and Adderall. The first week, he was on it, it was like night and day. Even his handwriting was beautiful. But now after about a month on it he seems to have good days and bad days. I'm not sure if I want to keep him on it since it isn't really doing a whole lot of good. But it may work better for your daughter. He really had no side effects from it except maybe he is occasionaly tired, but that could be from the tenex he takes too. good luck.

Follow Ups

All times are GMT -7. The time now is 10:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!